# SDR AWXA200700872

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: 2LA00546900
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EES -BC-6 CHECK - NR 5948566, R2 DOOR SLIDE ARMED INDICATOR LIGHT DOES N0T COME ON.  REPLACED AND OPERATIONAL CHECKED THE R2 DOOR SLIDE ARMED INDICATOR PANEL IAW A320 AMM 52-73-21 AND 52-73-00.
